Some properties of linear combinations of functions close to exponential functions
Doklady Akademii Nauk, Tome 199 (1971) no. 5, pp. 1018-1021
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_5_a8,
author = {S. F. Prokoptsev},
title = {Some properties of linear combinations of functions close to exponential functions},
journal = {Doklady Akademii Nauk},
pages = {1018--1021},
year = {1971},
volume = {199},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_5_a8/}
}
S. F. Prokoptsev. Some properties of linear combinations of functions close to exponential functions. Doklady Akademii Nauk, Tome 199 (1971) no. 5, pp. 1018-1021. http://geodesic.mathdoc.fr/item/DAN_1971_199_5_a8/